Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 6 of 14 found articles
 
 
  Generalized Initial-Boundary Value Problem for the Wave Equation with Mixed Derivative
 
 
Title: Generalized Initial-Boundary Value Problem for the Wave Equation with Mixed Derivative
Author: Rykhlov, V. S.
Appeared in: Journal of mathematical sciences
Paging: Volume 285 () nr. 3 pages 426-445
Year: 2024-11-19
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 6 of 14 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands